# SDR UPS04442765

- Difficulty date: July 12, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 510-520 RBL 45 SEAT TRACK I/B FLANGE CHIPPED AND CORRODED.  *S/D*  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.050 X 1 X 8 INCHES EXCEED SRM 51-10-01 FIG 1 LIMITS.  SEAT TRACK REPLACED PER SRM 51-10-01 PG 8, CIC APPLIED IAW EO M-5100-2780E.
